# SDR 97ZZZX6

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3687G
- Make and model: Cessna 310R
- Aircraft serial: 310R0893
- System (JASC): 2730 · Elevator Control System
- Part: Rod Assy
- Part number: 081308114
- Condition: Rusted
- Location: Elev Bob Wt
- Part time: 4,224 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD ASSY WHICH HOLDS ELEVATOR BOB WEIGHT FOUND RUSTED THROUGH.  APPEARS TO HAVE RUSTED FROM INSIDE TUBE AS WELL AS SURFACE RUST ON OUTSIDE.  HOLE COMPLETELY THROUGH WALL THICKNESS OF TUBE.
